Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Delayed periods. Nausea, vomitting, insomnia, fatigue. Pregnancy test negative. Possible pregnancy?

hi,my first day of my period was march 3,2013.. i had sex intercourse the days 12 ,13,14,16,17. Im 4 days late,and i went to the doctor to do a urine pregnancy test that came out negative. i have sore tenders and a week ago,i woke up with nausea,qent to the bathroom and threw up saliva. i feel dizzy at times, and insomnia at night and tired the whole day,due to this. am i pregnant?
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Hi there, the symptoms you mentioned could be solely related to anxiety. If you are worried about any possibility of pregnancy, it can cause such issues. Urine test is a good test but it can show two or three weeks after conception. If you repeat the urine test, it can help a lot. Besides, you can do the blood test three weeks after day 17 that you had that is not too far. I wish you find out soon about.
Answered: Tue, 9 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor